Differential equations in characteristic p
Compositio Mathematica, Volume 97 (1995) no. 1-2, p. 227-251
@article{CM_1995__97_1-2_227_0,
     author = {Van der Put, Marius},
     title = {Differential equations in characteristic $p$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {1-2},
     year = {1995},
     pages = {227-251},
     zbl = {0861.12004},
     mrnumber = {1355126},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_1-2_227_0}
}
Van der Put, Marius. Differential equations in characteristic $p$. Compositio Mathematica, Volume 97 (1995) no. 1-2, pp. 227-251. http://www.numdam.org/item/CM_1995__97_1-2_227_0/

[A] Amitzur, S.A.: Division algebras. A survey, Comtemporary Mathematics, Volume 13 (1982) 3-26. | MR 685935 | Zbl 0504.16011

[A1] André, Y.: Quatre descriptions des groupes de Galois différentielles, Séminaire d'algèbre de Paris 86/87, Lect. Notes in Math. 1296 (1987). | MR 932051 | Zbl 0651.12015

[A2] André, Y.: Notes sur la théorie de Galois différentielles, preprint IHES/M/89/49, (1989).

[B] Blanchard, A.: Les corps non commutatifs, Collection Sup 9, Presses Universitaires de France, (1972). | MR 354765 | Zbl 0249.16001

[D] Deligne, P.: Catégories Tannakiennes, The Grothendieck Festschrift Vol 2, p. 111-195, Progress in Math. 87, (1990). | MR 1106898 | Zbl 0727.14010

[DG] Demazure, M., Gabriel, P.: Groupes algébriques 1, North Holland, Amsterdam, (1970). | Zbl 0203.23401

[DM] Deligne, P., Milne, J.: Tannakian categories, Lect. Notes in Math. 900, (1982) 101-228. | Zbl 0477.14004

[J] Jacobson, N.: p-algebras of exponent p, Bull. Am. Math. Soc. 43 (1937) 667-670. | JFM 63.0874.01 | Zbl 0017.29301

[K1] Katz, N.: A conjecture in the arithmetic theory of differential equations, Bull. Soc. Mat. France. 110 (1982) 203-239. | Numdam | MR 667751 | Zbl 0504.12022

[K2] Katz, N.: On the calculations of some differential Galois groups, Invent. Math. 87 (1987) 13-61. | MR 862711 | Zbl 0609.12025

[R] Renault, G.: Algèbre non commutative, Collection "Varia Mathematica", Gauthiers-Villars, (1975). | MR 384845 | Zbl 0307.16001

[S1] Serre, J-P.: Cohomologie Galoisienne, Lect. Notes in Math. 5 (1973). | MR 404227 | Zbl 0259.12011

[S2] Serre, J-P.: Corps locaux, Hermann, Paris, (1968). | MR 354618 | Zbl 0137.02601